Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2018, Article ID 4062431, 4 pages
https://doi.org/10.1155/2018/4062431
Case Report

Dasatinib-Induced Hypopigmentation in Pediatric Patient with Chronic Myeloid Leukemia: A Case Report and Review of the Literature

1King Abdullah International Medical Research Center, King Saud bin Abdulaziz University for Health Sciences, P.O. Box 9515, Jeddah 21423, Saudi Arabia
2Department of Dermatology, King Khaled National Guard Hospital, National Guard Health Affairs, P.O. Box 9515, Jeddah 21423, Saudi Arabia

Correspondence should be addressed to Bader Alharbi; moc.liamg@redabibrahla.rd

Received 6 March 2018; Revised 3 June 2018; Accepted 4 June 2018; Published 9 July 2018

Academic Editor: Jacek Cezary Szepietowski

Copyright © 2018 Bader Alharbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Gugliotta, F. Castagnetti, M. Apolinari et al., “First-line treatment of newly diagnosed elderly patients with chronic myeloid leukemia: Current and emerging strategies,” Drugs, vol. 74, no. 6, pp. 627–643, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. R. LAG, M. Smith, J. G. Gurney et al., Eds., Cancer Incidence and Survival among Children and Adolescents: United States SEER Program 1975-1995, vol. 99, National Cancer Institute, 1999.
  3. Nowell P. C. and D. A. Hungerford, “A minute chromosome in human chronic granulocytic leukemia,” Science, p. 1497, 132. View at Google Scholar
  4. A. Hochhaus, S. Saussele, G. Rosti et al., “Chronic myeloid leukaemia: ESMO Clinical Practice Guidelines for diagnosis, treatment and follow-up,” Annals of Oncology, vol. 28, pp. iv41–iv51, 2017. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Lindauer and A. Hochhaus, “Dasatinib,” Recent Results in Cancer Research, vol. 184, pp. 83–102, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. I. Amitay-Laish, S. M. Stemmer, and M. E. Lacouture, “Adverse cutaneous reactions secondary to tyrosine kinase inhibitors including imatinib mesylate, nilotinib, and dasatinib,” Dermatologic Therapy, vol. 24, no. 4, pp. 386–395, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. B. Arora, L. Kumar, A. Sharma, J. Wadhwa, and V. Kochupillai, “Pigmentary changes in chronic myeloid leukemia patients treated with imatinib mesylate,” Annals of Oncology, vol. 15, no. 2, pp. 358-359, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. K. C. Webb, M. Harasimowicz, M. Janeczek, J. Speiser, J. Swan, and R. Tung, “Development of asymmetric facial depigmentation in a patient treated with dasatinib with new-onset hypovitaminosis d: case report and review of the literature,” Case Reports in Dermatological Medicine, 2017. View at Google Scholar
  9. K. Boudadi and R. Chugh, “Diffuse hypopigmentation followed by hyperpigmentation in an African American woman with hemangiopericytoma treated with dasatinib,” Journal of Clinical and Diagnostic Research, vol. 8, no. 11, pp. QD01–QD02, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Samimi, E. Chu, J. Seykora et al., “Dasatinib-induced leukotrichia in a patient with chronic myelogenous leukemia,” JAMA Dermatology, vol. 149, no. 5, pp. 637–639, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. V. Brazzelli, V. Grasso, V. Barbaccia et al., “Hair depigmentation and vitiligo-like lesions in a leukaemic paediatric patient during chemotherapy with dasatinib,” Acta Dermato-Venereologica, vol. 92, no. 2, pp. 218-219, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Fujimi, S. Ibata, Y. Kanisawa et al., “Reversible skin and hair depigmentation during chemotherapy with dasatinib for chronic myeloid leukemia,” The Journal of Dermatology, vol. 43, no. 1, pp. 106-107, 2016. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Sun, R. S. Akin, E. Cobos, and J. Smith, “Hair depigmentation during chemotherapy with dasatinib, a dual Bcr-Abl/Src family tyrosine kinase inhibitor,” J Drugs Dermatol, vol. 8, no. 4, pp. 395–398, 2009. View at Google Scholar
  14. S. Shayani, “Dasatinib, a multikinase inhibitor: therapy, safety, and appropriate management of adverse events,” Therapeutic Drug Monitoring, vol. 32, no. 6, pp. 680–687, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. J. M. Grichnik, J. A. Burch, J. Burchette, and C. R. Shea, “The SCF/KIT pathway plays a critical role in the control of normal human melanocyte homeostasis,” Journal of Investigative Dermatology, vol. 111, no. 2, pp. 233–238, 1998. View at Publisher · View at Google Scholar · View at Scopus
  16. N. Oiso, K. Fukai, A. Kawada, and T. Suzuki, “Piebaldism,” The Journal of Dermatology, vol. 40, no. 5, pp. 330–335, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. I. C. Haznedaroglu, “Current concerns of undertreatment and overtreatment in chronic myeloid leukemia based on European LeukemiaNet 2013 recommendations,” Expert Opinion on Pharmacotherapy, vol. 14, no. 15, pp. 2005–2010, 2013. View at Publisher · View at Google Scholar · View at Scopus